# SDR CA100127012

- Difficulty date: January 25, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 50,506 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Leaking
- Location: Engine
- Part time: 40,056 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING CLIMB OUT, THROUGH 1000 FEET, CREW STARTED TO GET SMOKE IN COCKPIT. THEY DECLARED AN EMERGENCY AND RETURNED TO LAND SAFELY. FIRE TRUCKS RESPONDED AND FLIGHT STOPPED ON THE RUNWAY FOR FIRE PERSONNEL TO INSPECT EXTERIOR OF ACFT FOR ANY SIGN OF FIRE. NO EVIDENCE OF FIRE. PASSENGER BUSSED TO TERMINAL AND ACFT WAS TOWED TO THE HANGAR FOR INSP. TRAX DEFECT 894816 OPEN.  RUN UP C/OUT AND SMOKE CAME BACK, BOROSCOPE COMPLETED ON ENGINE AND FOUND OIL CONTAMINATION COMING FROM NR 2 ENGINE P3 PLENUN. NR 2 ENGINE REPLACED ALL LEAK CHECK AND RUN C/OUT AND BLEED AIR CHECK NO MORE SMOKE IN ACFT.  DURING BOROSCOPE INSP ON NR 2 ENGINE, FOUND ONE BOLT MISSING, BOTH WERE FOUND LATER ON A DRAIN.
